# SDR CALA2025092909369

- Difficulty date: September 25, 2025
- Submitted: September 29, 2025
- Operation: Air carrier
- Aircraft: N77258
- Make and model: Boeing 737824
- Aircraft serial: 30802
- Aircraft time: 75,311 hours, 28,294 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 112A2101204
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERGRANULAR CORROSION RT WING IB FRONT SPAR AT BOOST PUMP LOWER GROUND WIRE ATTACHMENT AREA.  RT WING IB FRONT SPAR AT BOOST PUMP LOWER GROUND WIRE ATTACHMENT FOUND OUT OF LIMITS , PERFORMED REPAIR ON AREAS IAW AAR ESR-WI 13-12798 AND ECRA 5720-03564.
